# SDR UIEA2019040803823

- Difficulty date: April 7, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1439A
- Make and model: Boeing 767-33A
- Aircraft serial: 28495
- Aircraft time: 69,174 hours, 16,103 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT EICAS DURING APU START AFTER LANDING, ATTEMPTED 2 STARTS.( FOUND APU OIL LOW. APPLIED 1 QT OF OIL INTO THE APU PER AMM 12-10-00. OPS CHECK OK. )
